# SDR 2009F00121

- Difficulty date: November 25, 2009
- Submitted: November 25, 2009
- Operation: General aviation
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 8,633 hours, 5,328 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PULLING THE POWER TO IDLE DESCENDING FROM 10000' WE HEARD A LOUD POP AND THE CABIN PRESSURE DUMPED.  CABIN DIFFERENTIAL REMAINED AT ZERO AND THE CABIN RATE OF CHANGE FOLLOWED WHATEVER THE PLANE WAS DOING.  OCCASIONALLY THE RATE WOULD FLUCTUATE +- 200' WITH CHANGE OF POWER SETTING BUT WOULD RETURN TO THE RATE AT WHICH THE ACFT WAS DESCENDING.
